# SDR ASAA2012061792353

- Difficulty date: June 1, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 22,091 hours, 6,726 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8909
- Condition: Failed
- Location: Ac Bay
- Part time: 22,093 hours, 6,727 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER CAUTION RECALL.  LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.  R & R LEFT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801 AND 21-51-10-400-801.  OPS CHECK GOOD IAW AMM 21-51-00-400-801 PARAGRAPH E.  GROUND FUNCTIONAL TEST GOOD IAW AMM 21-51-10-400-801, PARA E.
